Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Hyperspaces and cones

Author: Sergio Macías
Journal: Proc. Amer. Math. Soc. 125 (1997), 3069-3073
MSC (1991): Primary 54B20
MathSciNet review: 1425134
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize locally connected continua $X$ for which its hyperspace of subcontinua, $\mathcal {C}(X)$, has finite dimension and is homeomorphic to the cone of a continuum $Z$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54B20

Retrieve articles in all journals with MSC (1991): 54B20

Additional Information

Sergio Macías
Affiliation: Instituto de Matemáticas, Circuito Exterior, Ciudad Universitaria, México, D.F., C.P. 04510, México

Keywords: Hyperspace, continuum, cone
Received by editor(s): November 19, 1995
Communicated by: James West
Article copyright: © Copyright 1997 American Mathematical Society